# SDR AALA201803069006

- Difficulty date: March 2, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 11,222 hours, 1,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT BATTERY DISCHARGED.  REPLACED THE BATTERY IAW MM 25-64-00.
